Alert archive / Wyoming / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 230, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 29, 2018, 5:29 PM MDT for Albany County, Wyoming. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2018, 5:29 PM MDT (23:29 UTC)
- Expired
- Jul 29, 2018, 6:15 PM MDT
- In force
- 46 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 76 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 5:35 PM MDT | HAIL 0.88 | 20 Wnw Laramie, WY | |
| Jul 29, 5:52 PM MDT | HAIL 1.75 | 12 S Laramie, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 1:07 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -407 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
439
WUUS55 KCYS 292329
SVRCYS
WYC001-300015-
/O.NEW.KCYS.SV.W.0230.180729T2329Z-180730T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
529 PM MDT SUN JUL 29 2018
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Southeastern Albany County in southeastern Wyoming...
* Until 615 PM MDT.
* At 529 PM MDT, a severe thunderstorm was located 10 miles northeast
of Lake Hattie Reservoir, or 10 miles west of Laramie, moving
southeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Laramie, Tie City Campground, Vedauwoo, Tie Siding, University Of
Wyoming War Memorial Stadium, Pumpkin Vine, Vedauwoo Campground,
Buford, Lake Hattie Reservoir, The Buttes, Hutton Lake, Yellow Pine
Campground and North Crow Campground.
This includes Interstate 80 in Wyoming between mile markers 292 and
336.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.
LAT...LON 4138 10600 4153 10581 4124 10528 4100 10528
4100 10589
TIME...MOT...LOC 2329Z 312DEG 45KT 4135 10578
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Hammer2 follow-up statements
698
WWUS55 KCYS 292342
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
542 PM MDT SUN JUL 29 2018
WYC001-300015-
/O.CON.KCYS.SV.W.0230.000000T0000Z-180730T0015Z/
Albany WY-
542 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN ALBANY COUNTY...
At 542 PM MDT, a severe thunderstorm was located near Hutton Lake, or
7 miles southwest of Laramie, moving southeast at 40 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Laramie, Tie City Campground, Vedauwoo, Tie Siding, University Of
Wyoming War Memorial Stadium, Pumpkin Vine, The Buttes, Vedauwoo
Campground, Buford, Hutton Lake and Yellow Pine Campground.
This includes Interstate 80 in Wyoming between mile markers 300 and
336.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.
LAT...LON 4132 10593 4143 10568 4121 10528 4100 10528
4100 10589
TIME...MOT...LOC 2342Z 312DEG 44KT 4122 10568
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
Hammer957
WWUS55 KCYS 292358
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
558 PM MDT SUN JUL 29 2018
WYC001-300015-
/O.CON.KCYS.SV.W.0230.000000T0000Z-180730T0015Z/
Albany WY-
558 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN ALBANY COUNTY...
At 558 PM MDT, a severe thunderstorm was located near Tie Siding, or
16 miles south of Laramie, moving southeast at 50 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pumpkin Vine, Vedauwoo, The Buttes, Vedauwoo Campground, Tie Siding
and Buford.
This includes Interstate 80 in Wyoming between mile markers 327 and
336.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.
LAT...LON 4112 10581 4113 10563 4122 10554 4117 10528
4100 10528 4100 10576
TIME...MOT...LOC 2358Z 313DEG 44KT 4107 10558
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
HammerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 5:23 PM MDT, 6 minutes earlier.
Area forecast discussion, Jul 29, 5:23 PM MDT, 6 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 523 PM MDT Sun Jul 29 2018 .UPDATE... Issued at 518 PM MDT Sun Jul 29 2018 Please see latest 00z Aviation Discussion UPDATE Issued at 121 PM MDT Sun Jul 29 2018 TORNADO WATCH 322 IN EFFECT UNTIL 9 PM MDT THIS EVENING UPDATE Issued at 1127 AM MDT Sun Jul 29 2018 A potentially serious scenario evolving over extreme southeast Wyo this afternoon. Fog and low-level stratus eroded very quickly this morning, and full sun is present across the majority of Laramie Co and southern Platte/Goshen counties per the latest GOES-16 visible satellite loop. A residual surface boundary was analyzed across NE Laramie county, and was expected to contribute to locally enhanced low-level shear by early/mid afternoon w/ effective SRH values 200 or better given substantial low-level turning. Projected STPs of 1 to 3 across Laramie County suggests a greater-than-average tornado threat for areas near Cheyenne. In addition, SBCAPE approaching 3k J/Kg and well over 50 knots of effective bulk shear will support a threat for extremely large/destructive hail as well. That said, we are in agreement with the recent SPC upgrade to Enhanced Risk w/10 percent Tornado probabilities. Grids have been updated for mention of all hazards, including tornadoes. Expect thunderstorms to begin developing by 1 PM, with a significant severe threat as early as 3 PM. && .SHORT TERM...(Today and tonight) Issued at 341 AM MDT Sun Jul 29 2018 Satellite imagery this morning is showing areas of low stratus and patchy fog along and east of the Laramie Range. Some areas have been limited by a high level cloud deck, but as they pass to the south and east, fog and stratus should form in their wake. Fog and stratus will dissipate later this morning with the sunrise. Another cooler than normal day with the threat of thunderstorms in the afternoon and evening expected, some will be severe. A few upper level pulses will pass through the flow aloft today; these pulses will work in conjunction with deep layer shear values, CAPE values around 2500+ J/kg, steep mid-layer lapse rates, and surface dewpoints well over 50 F, to generate thunderstorms across southeast Wyoming and the western Nebraska Panhandle. Model soundings are indicating that the cap aloft should break around noon to one with strong to severe thunderstorms developing shortly afterwards. The main threats today will be golf ball to baseball size hail, damaging winds in excess of 70 mph, frequent lightning and heavy rainfall at the storms' core. Not expecting any threat of flash flooding as these storms should be fast movers; however, if storms train over a particular area, will have to pay close attention to rain rates. Additionally, with LCLs between 1000 to 2000 ft and elevated low- level shear values, the threat of a tornado or two cannot be ruled out. The latest SPC SREF Ensembles illustrate this threat well with numerous intense updraft helicity tracks across the region. Thunderstorms will continue into the mid to late evening. Cool overnight temperatures are expected with temperatures between the upper 40s to low 50s. Fog and stratus will return after midnight. .LONG TERM...(Monday - Saturday) Issued at 129 PM MDT Sat Jul 28 2018 Upper-level ridging will take shape across the western CONUS after Sunday, giving way to a period of warmer and drier weather. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 518 PM MDT Sun Jul 29 2018 Ongoing showers and thunderstorms have slowly started to weaken based on latest radar scans. Still expecting some vicinity showers and thunderstorms. Areas should see storm diminishment after 03z for KLAR and KCYS with the NE Panhandle sites seeing the rain move off shortly after. VFR conditions will take hold afterwards with light to variable winds at many locations. && .FIRE WEATHER... Issued at 341 AM MDT Sun Jul 29 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR FWZ 304... While most zones will see high humidities and the threat of scattered to widespread thunderstorms, FWZ 304 will be generally dry with strong winds and low humidities for most of the afternoon and into the evening. Therefore, have issued a Red Flag Warning for FWZ 304 from noon to 8 PM this evening. Elsewhere, look for strong to severe thunderstorms this afternoon and evening. Upper level northwest flow turns northerly beginning tomorrow under an expending ridge of high pressure pushing north and east. This will bring drier conditions and warming temperatures through the week, with a thermal ridge setting up aloft by next weekend. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...Red Flag Warning until 8 PM MDT this evening for WYZ304. NE...None. && UPDATE...WM SHORT TERM...AB LONG TERM...CLH AVIATION...WM FIRE WEATHER...AB
Hazardous weather outlook, Jul 29, 1:49 PM MDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 149 PM MDT Sun Jul 29 2018 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119- 302000- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 149 PM MDT Sun Jul 29 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH 322 IN EFFECT UNTIL 9 PM MDT THIS EVENING Scattered to widespread afternoon and evening severe thunderstorms will be possible again today. The main threats with these storms will be hail golf ball to baseball size, damaging winds, and a tornado or two. The thunderstorms should move out of the area by midnight. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Drier, warmer conditions are in store for the coming week. .Spotter information statement... Skywarn spotter is activated and storm reports are needed. WYZ104-109>114-302000- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- 149 PM MDT Sun Jul 29 2018 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT A few strong to severe thunderstorms will develop mainly along and east of the Laramie range this afternoon and evening. The main threats with these storms will be large hail up to quarter size and damaging winds. These thunderstorms should move out of the area by sunset. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Drier, warmer conditions are in store for the coming week. .Spotter information statement... Skywarn spotter is activated and storm reports are needed.
In the hours before
Local storm report, Jul 29, 4:27 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 E CHEYENNE 41.15N 104.70W
07/29/2018 E1.75 INCH LARAMIE WY TRAINED SPOTTER
DELL RANGE AND GREEN MOUNTAIN.BROKEN WINDOWS AND SKY
LIGHTS AS WELL AS TREE DAMAGE. THIS OCCURRED IN THE
SADDLE RIDGE AND DAKOTA CROSSING NEIGHBORHOODS. THIS
REPORT CAME IN AFTER THE FACT. DAMAGE LIKELY OCCURRED
WITH THE STORM AROUND 3 PM.
&&
BCHAPMANSpecial weather statement, Jul 29, 4:36 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
436 PM MDT SUN JUL 29 2018
WYZ103-105-292315-
Shirley Basin WY-North Laramie Range WY-
436 PM MDT SUN JUL 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND
SOUTHWESTERN CONVERSE COUNTIES UNTIL 515 PM MDT...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Boxelder, or 28 miles southeast of Casper, moving
southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Windy Peak, Garrett, Friend Park Campground, Curtis Gulch Campground,
Campbell Creek Campground, Little Medicine School, Laramie Peak and
Harris Park.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central Wyoming.
LAT...LON 4233 10529 4199 10572 4248 10608 4249 10607
4252 10608 4256 10608 4264 10594
TIME...MOT...LOC 2236Z 321DEG 32KT 4253 10597
HammerSpecial weather statement, Jul 29, 4:42 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Cheyenne WY 442 PM MDT SUN JUL 29 2018 WYZ101-103-106>108-292330- East Platte County WY- Central Laramie Range and Southwest Platte County WY- Goshen County WY-Converse County Lower Elevations WY- North Laramie Range WY- 442 PM MDT SUN JUL 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY...WEST CENTRAL GOSHEN...CENTRAL PLATTE AND SOUTHERN CONVERSE COUNTIES UNTIL 530 PM MDT... At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near Harris Park, or 24 miles northwest of Wheatland, moving southeast at 60 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Wheatland, Esterbrook Campground, Esterbrook, Chugcreek, Lakeview North, Bordeaux, Westview Circle, Y-O Ranch, Grayrocks Reservoir, Slater and Harris Park. This includes Interstate 25 in Wyoming between mile markers 65 and 106. A Tornado Watch remains in effect until 900 PM MDT for southeastern and east central Wyoming. LAT...LON 4249 10547 4253 10516 4195 10444 4182 10503 TIME...MOT...LOC 2242Z 323DEG 51KT 4235 10522 Lyons
Special weather statement, Jul 29, 4:43 PM MDT, 46 minutes before
Special Weather Statement National Weather Service Cheyenne WY 443 PM MDT SUN JUL 29 2018 WYZ105-110-114>116-292330- Shirley Basin WY-South Laramie Range WY- North Snowy Range Foothills WY-Laramie Valley WY-Snowy Range WY- 443 PM MDT SUN JUL 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARBON AND SOUTHEASTERN ALBANY COUNTIES UNTIL 530 PM MDT... At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Medicine Bow, or 44 miles northwest of Laramie, moving southeast at 50 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Medicine Bow, Rock River, Lake Hattie Reservoir, Bosler and Arlington. This includes Interstate 80 in Wyoming between mile markers 269 and 304. A Tornado Watch remains in effect until 900 PM MDT for southeastern Wyoming. LAT...LON 4173 10636 4192 10621 4150 10547 4122 10591 TIME...MOT...LOC 2243Z 316DEG 45KT 4175 10621 Lyons
Special weather statement, Jul 29, 5:03 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
503 PM MDT SUN JUL 29 2018
WYZ106-117>119-292345-
Central Laramie Range and Southwest Platte County WY-
Central Laramie County WY-South Laramie Range Foothills WY-
East Laramie County WY-
503 PM MDT SUN JUL 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL
545 PM MDT...
At 503 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Iron Mountain, or 28 miles northwest of Cheyenne,
moving southeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
North Cheyenne, Whitaker and Ranchettes.
This includes Interstate 25 in Wyoming between mile markers 16 and
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.
LAT...LON 4159 10519 4161 10482 4146 10446 4121 10475
4120 10504
TIME...MOT...LOC 2303Z 321DEG 29KT 4151 10504
HammerSpecial weather statement, Jul 29, 5:25 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Cheyenne WY 525 PM MDT SUN JUL 29 2018 NEZ003-019-021-096-WYZ106>108-300015- Scotts Bluff NE-Box Butte NE-Morrill NE-South Sioux NE- East Platte County WY- Central Laramie Range and Southwest Platte County WY- Goshen County WY- 525 PM MDT SUN JUL 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX BUTTE...SCOTTS BLUFF...NORTHWESTERN MORRILL...SOUTHERN SIOUX...SOUTHERN GOSHEN AND SOUTHERN PLATTE COUNTIES UNTIL 615 PM MDT... At 525 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 12 miles north of Lake Alice to 8 miles north of Westview Circle. Movement was southeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Scottsbluff, Torrington, Wheatland, Gering, Mitchell, Bayard, Terrytown, Morrill, Minatare, Lingle, Lyman, Chugwater, Yoder, Chugcreek, Lakeview North, Bordeaux, Stegall, Hawk Springs, Hubbard Hill and Slater. This includes Interstate 25 in Wyoming between mile markers 52 and 90. A Tornado Watch remains in effect until 900 PM MDT for the Panhandle of Nebraska...and southeastern Wyoming. LAT...LON 4171 10299 4172 10487 4221 10519 4218 10348 TIME...MOT...LOC 2325Z 327DEG 30KT 4216 10371 4218 10508 Lyons
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:28 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 35 min |
| Jul 28, 6:46 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jul 28, 6:58 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
| Jul 28, 7:05 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jul 28, 7:18 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jul 28, 7:36 PM MDT | Special Weather Statement | CYS | Platte | 39 min |
| Jul 28, 7:44 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 46 min |
| Jul 28, 8:30 PM MDT | Special Weather Statement | CYS | Goshen | 45 min |
| Jul 29, 3:22 AM MDT | Red Flag Warning | CYS | 16 hr | |
| Jul 29, 1:01 PM MDT | Special Weather Statement | CYS | Goshen | 44 min |
| Jul 29, 1:05 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 25 min |
| Jul 29, 1:13 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jul 29, 1:25 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 50 min |
| Jul 29, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 47 min |
| Jul 29, 1:39 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 51 min |
| Jul 29, 1:44 PM MDT | Tornado Warning | CYS | Laramie, Platte | 14 min |
| Jul 29, 1:57 PM MDT | Tornado Warning | CYS | Laramie | 33 min |
| Jul 29, 2:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 49 min |
| Jul 29, 2:20 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 25 min |
| Jul 29, 2:26 PM MDT | Tornado Warning | CYS | Laramie | 34 min |
| Jul 29, 2:28 PM MDT | Tornado Warning | CYS | Laramie | 47 min |
| Jul 29, 2:53 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jul 29, 2:54 PM MDT | Tornado Warning | CYS | Laramie | 36 min |
| Jul 29, 3:14 PM MDT | Tornado Warning | CYS | Laramie | 29 min |
| Jul 29, 3:19 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 41 min |
| Jul 29, 3:29 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 61 min |
| Jul 29, 3:30 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 45 min |
| Jul 29, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 30 min |
| Jul 29, 3:42 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 33 min |
| Jul 29, 3:46 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Jul 29, 4:04 PM MDT | Special Weather Statement | CYS | Carbon | 41 min |
| Jul 29, 4:08 PM MDT | Special Weather Statement | CYS | Albany | 52 min |
| Jul 29, 4:17 PM MDT | Tornado Warning | CYS | Albany, Laramie, Platte | 43 min |
| Jul 29, 4:21 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 39 min |
| Jul 29, 4:21 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 39 min |
| Jul 29, 4:36 PM MDT | Special Weather Statement | CYS | 39 min | |
| Jul 29, 4:42 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Jul 29, 4:43 PM MDT | Special Weather Statement | CYS | Albany | 47 min |
| Jul 29, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 45 min |
| Jul 29, 4:55 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 19 min |
| Jul 29, 4:56 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 34 min |
| Jul 29, 4:58 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 47 min |
| Jul 29, 5:03 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jul 29, 5:25 PM MDT | Special Weather Statement | CYS | Goshen, Platte | 50 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.